# SDR USAA2012120600014

- Difficulty date: December 3, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 39,976 hours, 16,324 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - LONGITUDINAL FLOORBEAM CORRODED BETWEEN FR 67 & FR 68 AT Y -1292.  REMOVED AND REPLACED BEAM IAW A319 SRM 53-00-14 FIGURE 102 & 51-42-11.
